Alert archive / Colorado / Tornado Warnings in 2015
Tornado Warning 11, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at May 9, 2015, 4:41 PM MDT for Elbert County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2015, 4:41 PM MDT (22:41 UTC)
- Expired
- May 9, 2015, 5:15 PM MDT
- In force
- 34 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Elbert County, CO
The radar
The Denver radar (KFTG), 83 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 11:55 AM MDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -132 J/kg
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
759
WFUS55 KBOU 092241
TORBOU
COC039-092315-
/O.NEW.KBOU.TO.W.0011.150509T2241Z-150509T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
441 PM MDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN ELBERT COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 515 PM MDT
* AT 439 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 6 MILES NORTHEAST OF MATHESON...OR 10 MILES
WEST OF LIMON...MOVING NORTH AT 30 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
AGATE AND MATHESON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3909 10376 3905 10391 3945 10413 3953 10383
TIME...MOT...LOC 2239Z 166DEG 28KT 3922 10388
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
ENTREKIN2 follow-up statements
684
WWUS55 KBOU 092255
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
455 PM MDT SAT MAY 9 2015
COC039-092315-
/O.CON.KBOU.TO.W.0011.000000T0000Z-150509T2315Z/
ELBERT CO-
455 PM MDT SAT MAY 9 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR
NORTHEASTERN ELBERT COUNTY...
AT 455 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES NORTHEAST OF MATHESON...OR 10 MILES WEST OF
LIMON...MOVING NORTH AT 25 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
AGATE AND MATHESON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3909 10376 3905 10391 3945 10413 3953 10383
TIME...MOT...LOC 2255Z 169DEG 23KT 3929 10388
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
ENTREKIN696
WWUS55 KBOU 092311
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
511 PM MDT SAT MAY 9 2015
COC039-092320-
/O.EXP.KBOU.TO.W.0011.000000T0000Z-150509T2315Z/
ELBERT CO-
511 PM MDT SAT MAY 9 2015
...THE TORNADO WARNING FOR NORTHEASTERN ELBERT COUNTY WILL EXPIRE AT
515 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL
COLORADO.
LAT...LON 3909 10376 3905 10391 3945 10413 3953 10383
TIME...MOT...LOC 2308Z 166DEG 28KT 3929 10388
$$
ENTREKINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 9, 2:40 PM MDT, 2 hours 1 minute earlier.
Area forecast discussion, May 9, 2:40 PM MDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 240 PM MDT SAT MAY 9 2015 .SHORT TERM...(THIS AFTERNOON THROUGH SUNDAY) ISSUED AT 240 PM MDT SAT MAY 9 2015 VERY POTENT UPPER TROUGH OVER SWRN CO AT THIS TIME...WILL MOVE INTO SERN CO THIS EVENING THEN NORTHEAST TO NEAR THE COLORADO/NEBRASKA/KANSAS LINE BY 12Z SUNDAY. AS THE SYSTEM MAKES ITS WAY INTO SERN CO THIS AFTN/EVNG...SHOWERS AND SOME TSTMS WILL BACK INTO THE FOOTHILLS OF LARIMER/BOULDER COUNTIES...WITH MAINLY SNOW ABOVE 7 KFT THIS AFTN...BUT QUICKLY DROPPING BY 00Z. LATEST HRRR SHOWS THE BEST COVERAGE IN THIS AREA AROUND 00Z THEN THE FOCUS SHIFT SOUTH INTO THE REST OF THE FOOTHILLS AND URBAN CORRIDOR. SNOW ALREADY OCCURRING IN CHEYENNE THIS AFTERNOON AND COLDER AIR WILL MAKES ITS WAY SOUTH INTO OUR AREA THROUGH THIS EVENING. SHOULD SEE A QUICK CHANGE FROM RAIN TO SNOW THIS EVENING. UNTIL THAT TIME...REFERENCE THE HYDROLOGY DISCUSSION BELOW AS SIGNIFICANT RAINFALL/FLOODING ISSUES WILL PERSIST THIS AFTERNOON AND EARLY EVENING. STRONGEST MID AND UPPER LEVEL QG ASCENT OVER OUR CWA WILL BE THIS AFTN AND EVENING. MDLS STILL GENERATING SIGNIFICANT SNOWFALL OVER THE REGION FROM THE FRONT RANGE EASTWARD. MAIN ISSUE WILL INVOLVE THE DURATION WHICH WL BE SHORT...BUT THE INTENSITY OF THOSE SNOW SHOWERS WILL BE FAIRLY HIGH...MAY 2-3 INCHES OF SNOW PER HOUR IN THE HEAVIER BANDS. SNOW AMOUNTS IN THE 8-16 INCHES MOUNTAINS...UP TO A FOOT IN THE FOOTHILLS...5-10 INCHES FURTHER EAST. NOT SURE WHERE THE HEAVIER BANDS WILL SET UP BUT EVEN 5 INCHES COULD PRODUCE SOME SIGNIFICANT TREE DAMAGE...AND LIKELY SOME OUTAGES. IN THE 06-12Z TIME FRAME TONIGHT...THE FOCUS FOR SNOW WILL START TO SHIFT INTO THE NORTHEAST PLAINS. SUNDAY MORNING...THE STRONGEST QG ASCENT ASSOCIATED WITH THIS STORM WILL SHIFT NORTH INTO WESTERN NEBRASKA...WITH A STRONG NORTHWESTERLY FLOW AT THE SFC AND ALOFT. THERE WILL BE AREAS OF BLOWING SNOW DEVELOPING...STRONGEST EAST OF INTERSTATE 25. HAVE INCLUDED ZONES 50/51 IN A WINTER WEATHER ADVISORY FOR SNOW/BLOWING SNOW THROUGH 18Z SUNDAY. SNOW WILL QUICKLY DROP OFF FROM WEST TO EAST ON SUNDAY...ESPECIALLY IN THE AFTERNOON. .LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY) ISSUED AT 240 PM MDT SAT MAY 9 2015 THE UPPER LEVEL LOW WILL BE EXITING NE COLORADO BY 00Z MONDAY. LINGERING MOISTURE OVER THE MOUNTAINS WILL KEEP LIGHT SNOW CONTINUING INTO EARLY MONDAY MORNING THEN TAPER OFF BY 12Z AS SURFACE HIGH PRESSURE BUILDS IN. TEMPERATURES WILL REMAIN BELOW AVERAGE WITH HIGHS ONLY IN THE 50S. ON TUESDAY THE FLOW ALOFT WILL BE MORE SOUTH TO SOUTHWEST. SURFACE LOW PRESSURE WILL MOVE INTO SW COLORADO WITH INCREASING MOISTURE WEDNESDAY INTO THURSDAY. WITH HEATING ON TUESDAY INTO WEDNESDAY COMBINED WITH THE INCREASING MOISTURE OVER THE REGION THERE WILL BE A CHANCE FOR WIDELY SCATTERED THUNDERSTORMS WEDNESDAY AFTERNOON. HIGHS FOR TUESDAY AND WEDNESDAY WILL BE CLOSER TO SEASONAL AVERAGES REACHING INTO THE MID 70S BY WEDNESDAY. FOR THURSDAY FLOW ALOFT WILL REMAIN SOUTHWESTERLY WITH THE GFS CARRYING AN UPPER LEVEL DISTURBANCE OVER COLORADO THURSDAY MORNING INTO THE AFTERNOON. THIS WILL BRING ANOTHER ROUND OF PRECIPITATION TO NE COLORADO THURSDAY INTO FRIDAY. THE EC HAS THIS FEATURE WASHED OUT WITH NO FRONTAL PASSAGE. WILL KEEP A SLIGHT CHANCE OF PRECIPITATION WITH FURTHER ADJUSTMENTS NEEDED AS MODELS PROGRESS. WILL MAINTAIN TEMPERATURES NEAR SEASONAL NORMALS INTO THE WEEKEND. && .AVIATION...(FOR THE TAFS THROUGH 18Z SUNDAY MORNING) ISSUED AT 240 PM MDT SAT MAY 9 2015 AREA OF CONVECTION OVER THE PALMER DIVIDE WILL BE MOVING NORTH TO BEGIN TO IMPACT THE AREA AIRPORTS THIS AFTERNOON. STORM MOTION WILL BE A LITTLE MORE FROM THE SOUTHEAST RATHER THAN THE SOUTH. LOW CEILINGS AND RAIN SHOWERS WILL DOMINATE THE FORECAST WITH RAIN HEAVY AT TIMES ALONG WITH SOME EMBEDDED THUNDERSTORMS. MVFR/IFR CONDITIONS WILL DETERIORATE TO IFR/LIFR CONDITIONS UNDER THE HEAVIER SHOWERS/STORMS...AS WELL AS PREVAIL AFTER 00Z. TEMPERATURES WILL REMAIN WARM ENOUGH FOR RAIN INTO THE MID- EVENING. NORTHERLY WINDS WILL PREVAIL THIS AFTERNOON AND TONIGHT...INCREASING IN SPEED AFTER 00Z WITH SUSTAINED SPEEDS OF 20 TO 30 KTS...THEN DECREASING AFTER 06Z. AFTER ABOUT 03Z...TEMPERATURES WILL BE COOLING OFF AND A MIX OF RAIN AND SNOW IS EXPECTED. SOMETIME AFTER MIDNIGHT THE PRECIPITATION MAY CHANGE TO ALL SNOW WITH 5 TO 10 INCHES OF ACCUMULATION BY MID- MORNING. && .HYDROLOGY... ISSUED AT 240 PM MDT SAT MAY 9 2015 THE THREAT FOR FLASH FLOODING WILL CONTINUE THROUGH MID EVENING. THE GREATEST THREAT WILL BE OVER THE EASTERN PLAINS UNDER THE THUNDERSTORMS WHERE AN ADDITIONAL 1 TO 3 INCHES OF RAIN WILL BE POSSIBLE. DUE TO THE HEAVY RAINFALL...MANY STREAMS...CREEKS AND LOW LYING AREAS ARE FLOODING. AN AREAL FLOOD WARNING IS IN EFFECT THROUGH MID EVENING FOR THIS. A LARGE SWATH OF 2 TO 5 INCHES OF RAIN FELL OVER PARTS OF ELBERT... EASTERN ARAPAHOE....EASTERN ADAMS...MORGAN AND EASTERN WELD COUNTIES. THIS RAIN WILL FLOW INTO THE SOUTH PLATTE RIVER AND CAUSE FLOODING THROUGH EARLY NEXT WEEK. FLOODING ON THE SOUTH PLATTE FROM KERSEY...JUST EAST OF GREELEY...DOWNSTREAM TO NEBRASKA MAY APPROACH THE FLOOD LEVELS FROM 2013. FOR THE FRONT RANGE...SHOWERS AND ISOLATED THUNDERSTORMS WILL REFORM THIS AFTERNOON. ADDITIONAL RAINFALL IS EXPECTED TO BE LESS THAN AN INCH THROUGH MID EVENING. THIS WILL BE ENOUGH TO KEEP STREAMS AND LOW LYING AREA FLOODING. SIGNIFICANT FLOODING IS NOT EXPECTED ALONG THE FRONT RANGE. && .BOU WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO NOON MDT SUNDAY FOR COZ050-051. FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING FOR COZ035-036- 038>049. WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO 9 AM MDT SUNDAY FOR COZ035-036. WINTER STORM WARNING UNTIL 6 AM MDT SUNDAY FOR COZ033-034. WINTER STORM WARNING FROM 9 PM THIS EVENING TO 9 AM MDT SUNDAY FOR COZ038>046-048-049. && SHORT TERM...COOPER LONG TERM...BOWEN AVIATION...KRIEDERMAN HYDROLOGY...MEIER
Hazardous weather outlook, May 9, 11:09 AM MDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1109 AM MDT SAT MAY 9 2015 COZ030>051-101715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1109 AM MDT SAT MAY 9 2015 ...NUMEROUS FLOOD AND FLASH FLOOD WARNINGS AND WATCHES IN EFFECT ACROSS NORTHEAST COLORADO TODAY AND THIS EVENING... ...WINTER STORM WARNING IN THE MOUNTAINS THIS AFTERNOON AND TONIGHT... ...WINTER STORM WATCH IN THE FOOTHILLS...URBAN CORRIDOR AND ADJACENT PLAINS 9 PM THIS EVENING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM APPROACHING COLORADO TODAY WILL CREATE A RANGE OF HAZARDOUS WEATHER SITUATIONS THROUGH TONIGHT. THE COOL AND WET WEATHER OF THE PAST WEEK HAS BROUGHT SOIL MOISTURE LEVELS TO NEAR SATURATION AND HAS RAISED RIVER LEVELS TO NEAR BANKFULL. RAIN SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE APPROACHING STORM SYSTEM ARE CAUSING RIVERS TO APPROACH OR EXCEED FLOOD STAGES. THE HEAVIER RAIN SHOWERS MAY ALSO CAUSE FLASH FLOODING AT TIMES. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FROM THE FRONT RANGE FOOTHILLS EASTWARD ACROSS THE NORTHEAST COLORADO PLAINS. RESIDENTS SHOULD BE ALERT FOR FLOODING PROBLEMS. IN ADDITION...RAIN SHOWERS IN THE FOOTHILLS BELOW 7 THOUSAND FEET MAY CAUSE THE RELEASE OF ROCK OR MUD SLIDES IN THE FOOTHILL CANYONS. THESE ROCK SLIDES CAN OCCUR WITH LITTLE WARNING. ON THE FAR EASTERN PLAINS THERE IS ALSO A THREAT OF SEVERE THUNDERSTORMS TODAY AS MOIST AND UNSTABLE AIR IS BEING DRAWN INTO THE STATE FROM KANSAS. THE VERTICAL WIND SHEAR PROFILE IS GOING TO MAKE IT POSSIBLE FOR SOME THUNDERSTORMS OVER LINCOLN AND WASHINGTON COUNTIES TO BECOME SEVERE...PRODUCING LARGE HAIL AND TORNADOES. THE SNOW LEVEL WILL BE AROUND 7000 FEET THIS AFTERNOON AND WILL LOWER TO 5000 FEET TONIGHT AS COLD AIR BEHIND THE STORM SYSTEM INTRUDES FROM THE NORTH. AREAS STORM TOTALS OF 8 TO 16 INCHES ABOVE 9 THOUSAND FEET. IN THE FRONT RANGE FOOTHILLS...URBAN CORRIDOR AND ADJACENT PLAINS...RAIN WILL CHANGE QUICKLY OVER TO SNOW THIS AFTERNOON AND EVENING. A WINTER STORM WATCH IS IN EFFECT FOR THE FRONT RANGE FOOTHILLS...URBAN CORRIDOR AND NORTHEAST PLAINS FROM 9 PM THIS EVENING THROUGH SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SNOW WILL CONTINUE OVER NE COLORADO SUNDAY MORNING INTO THE EARLY AFTERNOON BEFORE TAPERING OFF FROM SOUTH TO NORTH SUNDAY EVENING. TOTAL ACCUMULATIONS OF 5 TO 10 INCHES WILL BE POSSIBLE OVER THE PLAINS BY SUNDAY AFTERNOON. GUSTY NORTH WINDS UP TO 40 MPH MAY PRODUCE POOR VISIBILITIES IN OPEN AREAS THROUGH THE MORNING HOURS. BY EARLY AFTERNOON CONDITIONS WILL SLOWLY IMPROVE OVER NORTHEAST COLORADO. IN THE MOUNTAINS PERIODS OF SNOW WILL LINGER THROUGH THE AFTERNOON HOURS WITH ADDITIONAL ACCUMULATIONS OF 2 TO 4 INCHES WITH STORM TOTAL OF 8 TO 16 INCHES. A DRYING TREND IS EXPECTED FOR MONDAY AND TUESDAY HOWEVER A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS MAY RETURN BY WEDNESDAY. TEMPERATURES WILL GRADUALLY RETURN TO SEASONAL NORMALS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON FOR REPORTS OF SEVERE WEATHER ON THE FAR EASTERN PLAINS AND REPORTS OF FLOODING OR FLASH FLOODING IN AREAS THAT EXPERIENCE HEAVY RAIN.
In the hours before
Local storm report, May 9, 4:16 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
416 PM MDT SAT MAY 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TORNADO 8 S KARVAL 38.61N 103.53W
05/09/2015 LINCOLN CO COUNTY OFFICIAL
0145 PM HEAVY RAIN 2 N FORT MORGAN 40.29N 103.79W
05/09/2015 M4.50 INCH MORGAN CO PUBLIC
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 9:24 PM MDT | Areal Flood Warning | BOU | Boulder, Broomfield, Larimer, Weld | 12 hr |
| May 8, 10:02 PM MDT | River Flood Warning | BOU | Weld | 5 days |
| May 8, 10:02 PM MDT | River Flood Warning | BOU | Logan, Morgan, Washington | 6 days |
| May 8, 11:19 PM MDT | Flash Flood Warning | BOU | Elbert | 3 hr |
| May 9, 3:07 AM MDT | Flash Flood Warning | BOU | Morgan | 3 hr |
| May 9, 3:26 AM MDT | Severe Thunderstorm Warning | BOU | Logan | 34 min |
| May 9, 4:49 AM MDT | Flash Flood Warning | BOU | Logan | 3 hr |
| May 9, 5:10 AM MDT | Flash Flood Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 11 more | 15 hr |
| May 9, 5:12 AM MDT | Areal Flood Advisory | BOU | Douglas, Elbert | 3 hr |
| May 9, 5:15 AM MDT | Winter Storm Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 14 more | 25 hr |
| May 9, 5:51 AM MDT | Areal Flood Advisory | BOU | Arapahoe | 3 hr |
| May 9, 6:53 AM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe, Elbert, Morgan, Weld | 3 hr |
| May 9, 7:51 AM MDT | Flash Flood Warning | BOU | Adams, Arapahoe, Morgan | 3 hr |
| May 9, 8:25 AM MDT | Flash Flood Warning | BOU | Morgan | 3 hr |
| May 9, 8:50 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 3 more | 12 hr |
| May 9, 8:56 AM MDT | Areal Flood Advisory | BOU | Elbert, Lincoln | 3 hr |
| May 9, 9:09 AM MDT | Winter Storm Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 11 more | 4 hr |
| May 9, 9:21 AM MDT | Areal Flood Advisory | BOU | Logan | 3 hr |
| May 9, 10:52 AM MDT | Areal Flood Warning | BOU | Adams, Arapahoe, Elbert, Logan, Morgan, Washington and 1 more | 9 hr |
| May 9, 11:43 AM MDT | Areal Flood Advisory | BOU | Elbert, Lincoln | 3 hr |
| May 9, 12:23 PM MDT | River Flood Warning | BOU | Morgan | 5 days |
| May 9, 12:23 PM MDT | River Flood Warning | BOU | Sedgwick | 8 days |
| May 9, 12:23 PM MDT | River Flood Warning | BOU | Weld | 7 days |
| May 9, 12:34 PM MDT | Areal Flood Warning | BOU | Weld | 9 hr |
| May 9, 1:07 PM MDT | Winter Weather Advisory | BOU | Park, Phillips, Sedgwick | 20 hr |
| May 9, 4:10 PM MDT | Tornado Warning | BOU | Elbert | 35 min |
| May 9, 4:17 PM MDT | Tornado Warning | BOU | Lincoln | 17 min |
| May 9, 4:37 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 23 min |
| May 9, 5:36 PM MDT | Special Weather Statement | BOU | Lincoln | 54 min |
Nearby
Tornado Warnings in Colorado, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.